Causes The Palms And Fingers To Feel Hot And Red Rashes Appear?

Illustration of Causes The Palms And Fingers To Feel Hot And Red Rashes Appear?
Illustration: Causes The Palms And Fingers To Feel Hot And Red Rashes Appear? cdn-prod.medicalnewstoday.com

Excuse me, the doc has been years of my palms and fingers always feels hot along with a red, dry rash, and sometimes the skin is peeling off if I have used detergent and such and this is very annoying because I feel dry, the skin likes to tear, I also tried to peel diapotik ointment but just like that, including allergies or what? And how to overcome it?

1 Answer:

Hello Gina,


Rashes, red, itchy and dry on the skin a lot of reasons, but if the period is long and disappearing may be caused by allergies. Allergies occur when the body is entered / come into contact with a substance that is considered dangerous so that a substance called histamine is released which causes an allergic reaction in the form of redness, itching, and so forth.


If Gina feels this is aggravated by detergent, maybe Gina has allergic contact dermatitis. Treatment is to avoid these allergens. Think about using hypoallergenic detergent and soap and a softer formula. Or another alternative is to use protective gloves when washing to prevent direct contact. In allergic contact dermatitis, drugs generally only temporarily relieve it, but if touched again it will happen again.


It's best to relieve itching at this time, Gina went to see a gina skin to the doctor. Doctors can give medicines and ointments to relieve the symptoms of gina. If the treatment is wrong, for example allergies are treated by a fungus ointment or vice versa then the disorder will get worse.


Another possibility besides allergic contact dermatitis is irritant contact dermatitis, due to the ingredients Gina uses are irritant. In addition, it can also occur because the skin is too dry, or other allergies such as soap, lotion, and so forth.


Also read: Contact dermatitis


Hopefully this is useful,

: by

Related Question

The Effects Of Antibiotics Are Not Spent When Feeling Cured Of Diarrhea?

The Effects Of Antibiotics Are Not Spent When Feeling Cured Of Diarrhea?

(1 year ago)

Hello I want to ask, about 2 weeks ago I was sick with diarrhea and given antibiotics that had to be finished, but every time I took the medicine the diarrhea got worse and was acc...

Take Vitamins And Eat Chocolate

Take Vitamins And Eat Chocolate

(1 year ago)

Hello doctor, I want to ask, I take vitamins, then 1 hour later I eat chocolate. After taking vitamins one hour later I eat chocolate, have symptoms or side effects? Thank you dock...

Treatment For TB Sufferers?

Treatment For TB Sufferers?

(1 year ago)

Good evening Doctor .. I want to ask, I had a friend when I was hit by TB. And he was recommended by the doctor for treatment for 6 months, but he only treated for 5 months. Becaus...

Leave a Reply

Your email address will not be published. Required fields are marked *